# SDR 2023FA0000326

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: General aviation
- Aircraft: N495AX
- Make and model: Boeing 767316
- Aircraft serial: 27613
- Aircraft time: 92,723 hours, 19,899 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE LOWER CHORD VERTICAL FLANGE, STA 850 TO STA 860, RBL 74.75
